Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 40 (Search time: 0.004 seconds).
Item hits:
Issue DateTitle
2006-Sep

INDIANA UNIVERSITY MATHEMATICS JOURNAL, vol. 55, no. 1, page. 289 - 316, 2006-09

Hwang, HJ; Kang, K; Stevens, A

2009-Dec

INDIANA UNIVERSITY MATHEMATICS JOURNAL, vol. 58, no. 6, page. 2623 - 2660, 2009-12

Hwang, HJ; Velazquez, JJL

2011-Sep

QUARTERLY OF APPLIED MATHEMATICS, vol. 69, no. 3, page. 603 - 612, 2011-09

Hoang, T; Hwang, HJ

2005-Nov

SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 36, no. 4, page. 1177 - 1199, 2005-11

Hwang, HJ; Kang, K; Stevens, A

2015-Mar

BIOMICROFLUIDICS, vol. 9, no. 2, 2015-03

Kim, H; Kim, HJ; Huh, HK; Hwang, HJ; Lee, SJ

2015-Dec

Indiana University Mathematics Journal, 2015-12

Hwang, HJ; Jang, J; Jung, J

2010-Mar

ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 195, no. 3, page. 763 - 796, 2010-03

Hwang, HJ; Velazquez, JJL

2015-Apr

JOURNAL OF NONLINEAR SCIENCE, vol. 25, no. 2, page. 315 - 342, 2015-04

Esenturk, E; Hwang, HJ; Strauss, WA

2015-Aug

Archive for Rational Mechanics and Analysis, vol. 217, no. 2, page. 373 - 411, 2015-08

Fontelos, MA; Hong, SH; Hwang, HJ

2015-Aug

IMA JOURNAL OF APPLIED MATHEMATICS, vol. 80, no. 4, page. 931 - 962, 2015-08

Kim, HJ; Fontelos, MA; Hwang, HJ

1 2 3 4 next

Browse